Sankhya: The Indian Journal of Statistics. Vol.73, No.2 B (2011), 263-275
Suggested Citation
Montip Tiensuwan, Ananta R. Dhungana Understanding sufficiency in one-way random effects model. Sankhya: The Indian Journal of Statistics. Vol.73, No.2 B (2011), 263-275. doi:10.1007/s13571-011-0029-5 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/11810
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
Understanding sufficiency in one-way random effects model